| Model Number |
NONB15LGF |
| Medical Device Problem Codes |
Leak/Splash (1354); Decrease in Pressure (1490)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/12/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during laparoscopic gastric sleeve resection bypass surgery, there was a severe air leakage from the 15 mm port -- it was as severe as the pneumoperitoneum was unable to be maintained.A new trocar was used to resolve the issue.No patient injury.